A 28-year-old male asked:
Worked with lighter fluid listed as cns depressant, zoloft (sertraline) increase also cns dep, head/eye pain 3 months slowed & exaggerated w other dep, how to fix?
1 doctor answer • 7 doctors weighed in
Psychiatry 56 years experience
Depression: I understand your discomfort.
Please see a psychiatrist soon for evaluation of depression, lighter fluid and zoloft (sertraline) effects, and for treatment.
Created for people with ongoing healthcare needs but benefits everyone.
4.8k viewsReviewed >2 years ago
Last updated Jun 25, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.